My hormone had dropped during my ovulation time, which was on Tuesday. I also have a cyst on my right ovary. My doctor had told me that if my period is still heavy by Thursday, I will have to go back on birth control pills. I was on the pill for six years before I decided to come off of it, and I really believe it has caused fertility problems. I don't want to go through waiting again from three months by trying to conceive. I also have been on Clomid for three cycles now and I was thinking of taking a break from all of this. This drug has caused me to see halos, become emotionally and physically ill, I almost lost some of my friends due to extreme mood swings, I have headaches, dizziness, and hotflashes. Is there anybody who has ever experienced this problem? If so, do you have any suggestions?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??